wewomen Newsletter

The Pill, put on weight

 
The Pill, put on weight

If you're just worried about the thought of putting on weight if you start taking contraception, just choose the contraceptive that suits you best and keep an eye on your weight for a while. The Pill can cause weight gain, but only in some women. 

If you do put on weight whilst on the Pill (or the patch, ring or implant), ask your doctor about changing the type of hormone you're on or changing your contraceptive method altogether.

If you're having problems, the coil could be a safe option because it never causes weight gain and once it's in, you're protected against unwanted pregnancies for years.




  
  


Sarah Horrocks
2008/11/26
Rank this page: 


Don't miss...
Dr. Seuss - His best quotesFatigue fighters: 8 foods that boost your energy
SAG Awards 2014: Stars on the red carpetCelebrity silver foxes: hot men with grey hair
Latest… 2017/03/24
Guides
Videos
Female Masturbation: Tips To Take You Over The Edge
Erotic games: 5 ideas to spice up your sex life
Get your head (and hands) around the Male G spot
What is an open relationship?
See all Love & Sex guides
Video: The secrets behind the way you hold your drink
See all Love & Sex videos